Advice please

numptynora
numptynora Member Posts: 782
edited 27. Sep 2012, 19:30 in Living with Arthritis archive
Hi All, I have RA and my consult' tells me I also have OA too (oh joy!) It tried to take over my life in 2001 and it would have succeeded if it wasn't for all the meds I've tried. I had my hip replaced about five years ago, Since June this year, I've been on Cimzia inject two weekly but lately I have odd sensations randomly over my whole body, it's like pins being jabbed into my skin and my joints are really aching especially my new hip and my feet around my ankle but underneath. I feel so low, :cry: no motivation to do anything at all and some days I admit I can't even be bothered to get dressed.... :oops:

Up until a few weeks ago I was fine but I'm not sure if I can wait till my next Rhumy apt in November.

I'd be grateful for any advice please. Numps x

Comments

  • Numptydumpty
    Numptydumpty Member Posts: 6,417
    edited 30. Nov -1, 00:00
    Hi Numps, that sounds dreadful.
    Could you possibly ring your Rheumy nurse for advice? She may even get you another appointment.
    I hope things improve for you very soon.
    Thinking of you,
    Numpty
  • valval
    valval Member Posts: 14,911
    edited 30. Nov -1, 00:00
    you need to see some one this is not normal it sounds like you need your meds reviewing as numpty said give rheumy nurse a ring do not leave it to long val
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    Oh dear, this does not sound good. I feel that the pain should be brought to someone's attention and as for the other, well, that sounds like depression to me (of course I am not a doc but I struggle with the depression side of things; get dressed? Why the hell bother? You only get undressed later. :roll: ) I think at the very least you need to contact your GP. I have PsA and OA, the meds for the former don't touch the latter and that is tough at times. I suspect, numptynorah, that you know what you need to do - so go on girl, do it, we're behind you all the way. DD
  • numptynora
    numptynora Member Posts: 782
    edited 30. Nov -1, 00:00
    Hi Numpty and valval thanks for your replies I was afraid you were going to say I need to ring my Rheumy, trouble is I'm going on holiday on the 5th. Oh well hey ho as they say

    Thanks again Numps x
  • numptynora
    numptynora Member Posts: 782
    edited 30. Nov -1, 00:00
    Thank you DD I consider my self told...lol

    I love you lot, you say it as it is

    Numps x
  • lizzy100
    lizzy100 Member Posts: 235
    edited 30. Nov -1, 00:00
    i would tell your doc, you might need bloods doing, i think B12 deficiency can cause symptoms like that, and the drugs can cause macrocytosis and anaemia.
  • stickywicket
    stickywicket Member Posts: 27,104
    edited 30. Nov -1, 00:00
    I'm with the others, numps, but I'd think of it in terms of getting this thing sorted quickly so that you can enjoy your holiday more. As lizzie100 says, it might be a simple vitamin deficiency. I hope so.
  • numptynora
    numptynora Member Posts: 782
    edited 30. Nov -1, 00:00
    thank you everyone, I hadn't thought of vit' deficiency, I'll ring rheumy nurse tomorrow, I have to take Beu (my cat) back to the vet tomorrow, there's been no improvement for him.

    Numps x

Who's Online

6
Keef
Keef
+5 Guests